# SDR WRLA97021

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11
- Aircraft serial: 48631
- System (JASC): 2450 · AC Power Distribution System
- Part: Bus System
- Condition: Malfunctioned
- Location: Elect System
- Stage of operation: TX
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

DURING TAXI, FLIGHT CREW WAS UNABLE TO PARALLEL BUS AFTER NR 2 ENGINE STA RT.  AIRCRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL DEPOWERED AIRCRAFT AND PERFORMED MANUAL REST PER MM.  BUS TIE PARALLEL NORMALL Y.  FOUND NO FAULT.  AIRCRAFT RETURN TO SERVICE.  (M)
